Submit Manuscript  

Article Details


Drug Induced Cutaneous Manifestations due to Treatment of Gastrointestinal Disorders

[ Vol. 22 , Issue. 2 ]

Author(s):

Milica S. Lalosevic, Jovan Lalosevic*, Mihailo Stjepanovic, Marija Stojanovic and Mirjana Stojkovic   Pages 99 - 107 ( 9 )

Abstract:


Cutaneous manifestations due to drugs used in the treatment of gastrointestinal disorders are multiple and common. Adequate diagnosis is of great importance, bearing in mind that the therapeutic regimen depends on its diagnosis. In this review, we provided an overview of the most common drug-induced skin lesions with a detailed explanation of the disease course, presentation and treatment, having in mind that in recent years, novel therapeutic modalities have been introduced in the treatment of various gastrointestinal disorders, and that incidence of cutaneous adverse reactions has been on the rise.

Keywords:

Drug reactions, gastrointestinal disorders, urticaria, angioedema, serum sickness like, fixed drug reactions, vasculitis, drug-induced pemphigus, acneiform eruptions, SJS, TEN, erythroderma.

Affiliation:

Clinic of Gastroenterology and Hepatology, Clinical Center of Serbia, Belgrade, Clinic of Dermatovenereology, Clinical Center of Serbia, Belgrade, Faculty of Medicine, University of Belgrade, Belgrade, Faculty of Medicine, University of Belgrade, Belgrade, Faculty of Medicine, University of Belgrade, Belgrade

Graphical Abstract:



Read Full-Text article